Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 405-408

Some properties of Jordan-Ehlers spacetime

1P. G. Department of Mathematics, Khallikote College, Berhampur 760001, India
2Department of Mathematics and Science, Engineering School, Berhampur 760010, India

Received 9 February 1985; Revised 18 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Mohanty and U. K. Panigrahi, “Some properties of Jordan-Ehlers spacetime,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 405-408, 1987.